# SDR DL72S011090

- Difficulty date: June 29, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,760 hours, 46,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651631633
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND IN THE FS 344 FRAME DIRECTLY   ABOVE THE L1 DOOR.  THE CRACK WAS .5".  THE CRACK WAS CUT   OUT AND A DOUBLER WAS INSTALLED.  THE DAMAGE WAS FOUND AT   HMV.
